# SDR UPS07M49089

- Difficulty date: September 28, 2006
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - NR 4 SLAT L/E DENTS (2), 3 INCHES OUTBOARD OF INBOARD EDGE.  LEFT WING NR 4 SLAT L/E DENTS 2 EA MEASRUED 0.063 & 0.043 DEEP 0.5 INCH APART EXCEED LIMITS IAW SRM 57-10-00 FIG 6VI.  DAMAGED AREA TRIMMED OUT PER SRM 57-10-00 FIG 5 VIR38.  HFEC C/O IAW DACNDTSPMR12PT06.10.01.001 NO CRACK.  FAB DOUBLER, SPLICE PLT, FILLER & SUPPORT PER SRM 57-10-00 FIG 5 VIR38.  REPAIR PARTS INSTALLED PER SRM 51-35-01VIIR38 & SRM 57-10-00 FIG 5 VIR38.
